# SDR EE4Y20230718116

- Difficulty date: July 25, 2023
- Submitted: July 25, 2023
- Operation: General aviation
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 30,939 hours, 18,269 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Case
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AIRCRAFT INSPECTION AS PER ALLEGIANT TASK , IT WAS FOUND CORROSION ON REINFORCEMENT CASE TRAIN DOUBLERNLG BETWEEN FR20 - FR21 AND Y175 AND Y-175. DUE TO THE DAMAGE IS BEYOND SRM ADL LIMITS,AIRBUS WAS CONTACTED REQUESTING REPAIR INSTRUCTIONS AND FINAL APPROVAL .AIRBUS PROVIDEDREPAIR INSTRUCTIONS UNDER TD TD/81250072/014/2023#A AND RDAF 81250072/005/2023#A .THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1N117 ( ITEM 1-82).
